# SDR SWIA202163080

- Difficulty date: October 27, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 42,815 hours, 27,610 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT LBL 12 AT FS 274.00 IS CRACKED.     (C-CHECK RO 12/07/2021)    REPAIRED COCKPIT FLOOR BEAM AT LBL 12.00 FS 274.00 REF CRJ700 SRM 51-43-11-201-003-A01 COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM MM-337, SEE CONTINUE CARD FOR MORE DETAILS
